# SDR AT9900845

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER SKIN LOOSE AND CORROSION ALONG AFT EDGE OF FLOOR PANEL NR 4695.  REMOVED, FABRICATED AND INSTALLED UPPER SKIN AND HAT SECTIONS IAW DC9 SRM 53-01, 51-10-31, 53-21-0, 51-30-3, DC9 MM 25-11-0.
